# SDR CALA0500260

- Difficulty date: July 28, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 18,452 hours, 6,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61109
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK AT THE FORWARD LOWER CORNER OF THE FORWARD CARGO DOOR SKIN.  REPAIRED IAW ECRA 5230-01748.
